# SDR AMTA200600171

- Difficulty date: March 13, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N560TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- System (JASC): 3442 · Weather Radar System
- Part: Drive Assy
- Part number: 20414440402
- Part serial: 9333
- Condition: Unserviceable
- Location: Fuselage
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WX SYS + WX FAIL MSG`S ILLUMINATED.  REPLACED WEATHER RADAR ANTENNA IAW MM.  OPS CHECK NORMAL.  (K)
